# SDR AALA20060504

- Difficulty date: July 28, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT SEAT 23F INOPERATIVE.  REPAIRED BROKEN WIRE FOR EMERGENCY LIGHTS AT SEAT 23F AND SEAT 23D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
